How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: Medical
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
Type Your Medical Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

Bruising on both sides of my upper torso. No injury just

Customer Question

Bruising on both sides of my upper torso. No injury just appeared.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Have not seen dr- just Haven't changed any meds recently been insane ones for years- synthroid, analapril, arorvastatin, hydrjoochlorthide are the prescription meds.
JA: Anything else in your medical history you think the doctor should know?
Customer: havimg colon issues saw that PA this morning and they have scheduled a colonoscopy in two weeks - but this bruising was't there this morning.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 3 months ago.


Bruising in the area, without any trauma, requires testing and exam.

You need to see if you have dropped your platelet count.

A simply blood test....CBC.

Go see your doctor this week.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. Also, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, just use reply and come back. I am here

Expert:  Nadim Al-Mubarak replied 3 months ago.


  • Bruising indicate either trauma or thin blood. The trauma is obviously excluded by your history
  • The blood can be thin by using medications like aspirin, or deficient clotting factors (produced by the liver), of low platelets count
  • If you are not taking blood thinners, then you will need more than just a CBC. You will also need a coagulation profile which includes PT, PTT and INR. There are done through your family doctor and if any of these is abnormal, then you will need to see a Hematologist for further testing and treatment

Best wishes